# SDR HALA0700294

- Difficulty date: July 20, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 61,209 hours, 29,473 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Punctured
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON WALKAROUND FOUND DAMAGE ON LEFT INBOARD T/R COWL, 3/4 INCH PUNCTURE 18-1/2 INCH AFT OF LEADING EDGE AND 7-1/2 INCH BELOW MID ACCESS DOOR.  ACCOMPLISHED TEMP REPAIR PER HAL-M105 FILE NR 598054.  REINSP SPEED TAPE AT A-CK.  PERMANENT REPAIR AT C-CK XCRIBED TO DPM FILE NR P187357-40.  SILVER DOT INSTALLED.
